# SDR SWIA201231751

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,038 hours, 21,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LIGHT AT SEAT 8A IS INOPERATIVE.  (FLT 5515)  REPLACED NR 3 ELBP P/N: AD-2013-1A S/N OFF: 69303.
